# SDR DXTA200702554

- Difficulty date: October 19, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 7,154 hours, 4,606 cycles
- Engine: Allsn 250C30S
- System (JASC): 2210 · Autopilot System
- Part: Control Servo
- Part number: 4006719906
- Part serial: 99021797
- Condition: Inoperative
- Location: Elevators
- Part time: 7,154 hours, 4,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(B) HYDRAULIC VOLUME LOW AND ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED THE ELEVATOR SERVO. OPS CHECKS GOOD IAW MM 22-10-01.
